# SDR SWAA041326

- Difficulty date: May 10, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 56,449 hours, 42,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND EMERGENCY EXIT LIGHTS RT MID CABIN, INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
